E. Audusse, C. Chalons, and P. Ung, A very simple well-balanced positive and entropy-satisfying scheme for the shallow-water equations, Communications in Mathematical Sciences, vol.5, issue.13, pp.1317-1332, 2015.

F. Bouchut, Nonlinear stability of finite volume methods for hyperbolic conservation laws, and well-balanced schemes for sources, Frontiers in Mathematics series, 2004.

M. J. Castro, A. Pardo-milanés, and C. Parés, WELL-BALANCED NUMERICAL SCHEMES BASED ON A GENERALIZED HYDROSTATIC RECONSTRUCTION TECHNIQUE, Mathematical Models and Methods in Applied Sciences, vol.73, issue.12, pp.2055-2113, 2007.
DOI : 10.1016/0021-9991(92)90378-C

C. Chalons, M. Girardin, and S. Kokh, Large Time Step and Asymptotic Preserving Numerical Schemes for the Gas Dynamics Equations with Source Terms, SIAM Journal on Scientific Computing, vol.35, issue.6, pp.2874-2902, 2013.
DOI : 10.1137/130908671

URL : https://hal.archives-ouvertes.fr/hal-00718022

C. Chalons, M. Girardin, and S. Kokh, Abstract, Communications in Computational Physics, vol.35, issue.01, pp.188-233, 2016.
DOI : 10.1016/j.compfluid.2013.07.019

C. Chalons, M. Girardin, and S. Kokh, An all-regime Lagrange-Projection like scheme for 2D homogeneous models for two-phase flows on unstructured meshes, Journal of Computational Physics, vol.335, pp.885-904, 2017.
DOI : 10.1016/j.jcp.2017.01.017

URL : https://hal.archives-ouvertes.fr/hal-01495699

C. Chalons, P. Kestener, S. Kokh, and M. Stauffert, A large time-step and well-balanced Lagrange-projection type scheme for the shallow water equations, Communications in Mathematical Sciences, vol.15, issue.3, pp.765-788, 2017.
DOI : 10.4310/CMS.2017.v15.n3.a9

URL : https://hal.archives-ouvertes.fr/hal-01297043

C. Chalons and M. Stauffert, A High-Order Discontinuous Galerkin Lagrange Projection Scheme for the Barotropic Euler Equations, Proceedings of the 2017 FVCA8 international conference on Finite Volumes for Complex Applications, 2017.
DOI : 10.1016/j.advwatres.2010.08.005

B. Cockburn and C. Shu, Runge?kutta discontinuous galerkin methods for convectiondominated problems, Journal of Scientific Computing, vol.16, issue.3, pp.173-261, 2001.
DOI : 10.1023/A:1012873910884

F. Coquel, Q. L. Nguyen, M. Postel, and Q. H. Tran, Entropy-satisfying relaxation method with large time-steps for Euler IBVPs, Mathematics of Computation, vol.79, issue.271, pp.1493-1533, 2010.
DOI : 10.1090/S0025-5718-10-02339-2

L. Gosse, Computing qualitatively correct approximations of balance laws. exponential-fit, wellbalanced and asymptotic-preserving, SEMA SIMAI Springer Series 2, 2013.

S. Jin and Z. P. Xin, The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Communications on Pure and Applied Mathematics, vol.54, issue.3, pp.235-276, 1995.
DOI : 10.1007/978-3-0348-8629-1

F. Renac, A robust high-order Lagrange-projection like scheme with large time steps for the isentropic Euler equations, Numerische Mathematik, vol.121, issue.2, pp.1-27, 2016.
DOI : 10.1007/s00211-011-0443-7

C. Shu and S. Osher, Efficient implementation of essentially non-oscillatory shock-capturing schemes, Journal of Computational Physics, vol.77, issue.2, pp.439-471, 1988.
DOI : 10.1016/0021-9991(88)90177-5

I. Suliciu, On the thermodynamics of rate-type fluids and phase transitions. I. Rate-type fluids, International Journal of Engineering Science, vol.36, issue.9, pp.921-947, 1998.
DOI : 10.1016/S0020-7225(98)00005-6

Y. Xing, X. Zhang, and C. Shu, Positivity-preserving high order well-balanced discontinuous Galerkin methods for the shallow water equations, Advances in Water Resources, vol.33, issue.12, pp.1476-1493, 2010.
DOI : 10.1016/j.advwatres.2010.08.005